# SDR DLL10953245

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 1520384
- Condition: Corrosion
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR SURROUND STRUCTURE LOWER SILL OUTER CAP WAS FOUND CORRODED ON THE OUTBOARD HORIZONTAL FLANGE OF THE CAP AT STATION 1625.  ACCOMPLISHED REPAIRS PER DL ERA 271113-14.
